Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Some combinatorial principles
HTML articles powered by AMS MathViewer

by Jussi Ketonen PDF
Trans. Amer. Math. Soc. 188 (1974), 387-394 Request permission

Abstract:

We extend some large cardinal axioms of Jensen to weakly inaccessible cardinals. Related problems regarding the saturatedness of certain filters are also studied.
References
    R. Jensen, Some combinatorial properties of L and V (to appear).
  • Kenneth Kunen, Some applications of iterated ultrapowers in set theory, Ann. Math. Logic 1 (1970), 179–227. MR 277346, DOI 10.1016/0003-4843(70)90013-6
  • Robert M. Solovay, Real-valued measurable cardinals, Axiomatic set theory (Proc. Sympos. Pure Math., Vol. XIII, Part I, Univ. California, Los Angeles, Calif., 1967) Amer. Math. Soc., Providence, R.I., 1971, pp. 397–428. MR 0290961
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 02K35
  • Retrieve articles in all journals with MSC: 02K35
Additional Information
  • © Copyright 1974 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 188 (1974), 387-394
  • MSC: Primary 02K35
  • DOI: https://doi.org/10.1090/S0002-9947-1974-0332481-5
  • MathSciNet review: 0332481